MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE INDUSTRIES, INC.; NEURO CDS

MEDLINE INDUSTRIES, LP MEDLINE INDUSTRIES, INC.; NEURO CDS
Model Number CDS985246K
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 during a "multi-level lumbar lami case" when using a neuro custom pack the insulation bovie tip fell off and "was recovered in the surgical wound intact".The customer reported that after the incident another sterile insulated bovie tip was opened and used.The customer reported there was no medical intervention or serious injury related to the reported incident.No additional information is available at this time.Sample requested to be returned.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2023 during a "multi-level lumbar lami case" when using a neuro custom pack the insulation bovie tip fell off and "was recovered in the surgical wound intact".
 
Additional Manufacturer Narrative
Report was filed under the incorrect manufacturing id 1417592-2023-00069.An additional mdr will be filed under the correct manufacturing id 1423395-2023-00007.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
NEURO CDS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16417869
Report Number1417592-2023-00069
Device Sequence Number17020153
Product Code OJG
UDI-Device Identifier10195327324704
UDI-Public10195327324704
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS985246K
Device Catalogue NumberCDS985246K
Device Lot Number22JMC941
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown